RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 82, Issue 6  


Estimates of the Distances to Direct Lines and Rays from the Poles of Simplest Fractions Bounded in the Norm of $L_p$ on These Sets
P. A. Borodin
803
Tensor Products of Algebras and Their Applications to the Construction of Anosov Diffeomorphisms
V. V. Gorbatsevich
811
Asymptotics of the Number of Repetition-Free Boolean Functions in the Elementary Basis
O. V. Zubkov
822
A Remark on Compressed Sensing
B. S. Kashin, V. N. Temlyakov
829
Affine Geometry of Modules over a Ring with Invariant Basis Number
A. A. Lashkhi, T. G. Kvirikashvili
838
Cauchy Problem for Parabolic Systems with Convolution Operators in Periodic Spaces
V. A. Litovchenko
850
Final Distribution for Gani Epidemic Markov Processes
A. V. Mastikhin
873
On the Univalence of Derivatives of Functions which are Univalent in Angular Domains
S. R. Nasyrov
885
Description of the Endomorphisms of the Algebra of Arithmetic Functions with the Operations of Addition and Superposition
E. A. Polyakov
891
Wold Decomposition in Banach Spaces
A. V. Romanov
894
Logic of Proofs with Substitution
N. M. Rubtsova
905
A Method for Constructing Semilattices of $G$-Compactifications
A. M. Sokolovskaya
916
Some Remarks on Arithmetical Properties of Recursive Sequences on Elliptic Curves over a Finite Field
V. E. Tarakanov
926
Orthogonal Wavelets on Direct Products of Cyclic Groups
Yu. A. Farkov
934

Brief Communications
Secondary Dequantization in Algebraic and Tropical Geometry
V. P. Maslov
953
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019